# SDR UPS08M53312

- Difficulty date: August 31, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 36,453 hours, 6,992 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C RIGHT WING TELESCOPING DUCT CUTOUT UPPER I/B CORNER AND O/B CORNER CRACKED.  REMOVED CRACK, FABRICATED AND INSTALLED FILLER AND DOUBLER IAW MD-11 SRM 57-10-00 FIG 43.
